Efficient Criteria for Stability of Large-Scale Networked Control Systems

Masaki Ogura, Ahmet Cetinkaya, Tomohisa Hayakawa, Victor M. Preciado

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we analyze the stochastic stability of a class of large-scale networked control systems. We specifically consider spatially connected linear time-invariant systems whose communication with adjacent subsystems is subject to data losses. We first show that a direct application of the stability theory of Markov jump linear systems provides stability conditions in terms of the eigenvalues of a matrix whose size grows exponentially with the number of subsystems. To overcome this limitation, using the spectrum theory of random matrices, we then derive an alternative stability condition in terms of a matrix whose size grows linearly with the number of subsystems in the network. We illustrate our results with numerical simulations.

Original languageEnglish
Pages (from-to)13-18
Number of pages6
JournalIFAC-PapersOnLine
Volume49
Issue number22
DOIs
Publication statusPublished - 2016
Externally publishedYes

Keywords

  • Markov jump linear systems
  • Networked control systems
  • data losses
  • random matrices

ASJC Scopus subject areas

  • Control and Systems Engineering

Fingerprint

Dive into the research topics of 'Efficient Criteria for Stability of Large-Scale Networked Control Systems'. Together they form a unique fingerprint.

Cite this